# SDR DALA2023051803965

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-211
- Aircraft serial: 7546
- Aircraft time: 18,220 hours, 8,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE L/H AT AFT GALLEY AREA. REPLACED SHEAR PLATE LOC. ON L/H AT AFT GALLEY AREA AS PER A321 SRM 51-72-11, A321 SRM 51-42-11 AND DWG# D53474180, RELEASE DATE:14-JUL-22, ISSUE: Z RII INSPECTION COMPLETE 1942138 (AE398QC) JOB COMPLETE. (LP# 2771630)
